Citation:
B. D. Annin, A. F. Revuzhenko, E. I. Shemyakin, “Deformed solid mechanics at the Siberian Branch, Academy of Sciences of the USSR”, Prikl. Mekh. Tekh. Fiz., 28:4 (1987), 66–86; J. Appl. Mech. Tech. Phys., 28:4 (1987), 531–549
\Bibitem{AnnRevShe87}
\by B.~D.~Annin, A.~F.~Revuzhenko, E.~I.~Shemyakin
\paper Deformed solid mechanics at the Siberian Branch, Academy of Sciences of the USSR
\jour Prikl. Mekh. Tekh. Fiz.
\yr 1987
\vol 28
\issue 4
\pages 66--86
\mathnet{http://mi.mathnet.ru/pmtf4991}
\transl
\jour J. Appl. Mech. Tech. Phys.
\yr 1987
\vol 28
\issue 4
\pages 531--549
\crossref{https://doi.org/10.1007/BF00916733}
Linking options:
https://www.mathnet.ru/eng/pmtf4991
https://www.mathnet.ru/eng/pmtf/v28/i4/p66
This publication is cited in the following 3 articles:
Jie Li, Mingyang Wang, Yihao Cheng, Yanyu Qiu, “Analytical model of hypervelocity penetration into rock”, International Journal of Impact Engineering, 122 (2018), 384
A. P. Bobryakov, A. F. Revuzhenko, “Method for obtaining a regular structure in the deformable region of a continuum”, J. Appl. Mech. Tech. Phys., 34:1 (1993), 132–137
David G. Schaeffer, Michael Shearer, The IMA Volumes in Mathematics and Its Applications, 27, Nonlinear Evolution Equations That Change Type, 1990, 192